Multiple arrhythmogenic substrate for tachycardia in a patient with frequent palpitations
Haghjoo, Majid; Arya, Arash; Dehghani, Mohammadreza; Emkanjoo, Zahra; Fazelifar, Amirfarjam and Sadr-Ameli, MohammadAli (2005) Multiple arrhythmogenic substrate for tachycardia in a patient with frequent palpitations. Indian Pacing and Electrophysiology Journal, 5 (1). pp. 66-70. ISSN 0972-6292
Full text available as:
We report a 26-year-old woman with frequent episodes of palpitation and dizziness. Resting electrocardiography showed no evidence of ventricular preexcitation. During electrophysiologic study, a concealed right posteroseptal accessory pathway was detected and orthodromic atrioventricular reentrant tachycardia incorporating this pathway as a retrograde limb was reproducibly induced. After successful ablation of right posteroseptal accessory pathway, another tachycardia was induced using a concealed right posterolateral accessory pathway in tachycardia circuit. After loss of retrograde conduction of second accessory pathway with radiofrequency ablation, dual atrioventricular nodal physiology was detected and typical atrioventricular nodal reentrant tachycardia was repeatedly induced. Slow pathway ablation was done successfully. Finally sustained self-terminating atrial tachycardia was induced under isoproterenol infusion but no attempt was made for ablation. During 8-month follow-up, no recurrence of symptoms attributable to tachycardia was observed.
Archive Staff Only: edit this record